U.S. doctors online nowAsk doctors free
Rockmart, GA
A 19-year-old male asked:

i have a sinus infection. i have pseudoephedrine that i was prescribed last year for the same thing. does pse interfere with niacin as a supplement?

1 doctor answer1 doctor weighed in
Dr. Randy Baker
Holistic Medicine 40 years experience
No; also consider...: There is no known interaction between Pseudoephedrine and niacin. Pse does nothing to treat the infection but may relieve symptoms. Most sinus infections are viral and self-limited. You might also try pelargonium sidoides, an herbal extract from South Africa proven effective in treating sinus infections, widely available as umcka at health food stores & some pharmacies. Sinus irrigation helps too!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 13, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.